# SDR C2XA05CL056

- Difficulty date: June 30, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 7,092 hours, 3,786 cycles
- Engine: Allsn AE3007A
- Engine time: 7,109 hours, 3,800 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED SMOKE IN THE CABIN AT FL 200 FOLLOWED BY A LAV SMOKE WARNING.  THEY ALSO REPORTED SMOKE IN THE COCKPIT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE.  OPERATIONAL CHECKS WERE GOOD. THE NR 4 CARBON SEAL WAS FOUND DETERIORATED CAUSING OIL TO LEAK BY.
